# SDR JJBA20190107022

- Difficulty date: January 7, 2019
- Submitted: January 21, 2019
- Operation: Air carrier
- Aircraft: N12160
- Make and model: Emb EMB-145XR
- Aircraft serial: 145799
- Aircraft time: 38,682 hours, 24,131 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Rib
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT GEAR WALL AFT LOWER RIB CRACKED. REMOVED AND REPLACED LT GEAR WALL AFT LOWER RIB.
